# SDR C2XA07RI008

- Difficulty date: March 23, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 16,646 hours, 12,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 2882 - DURING PREFLIGHT CHECK, CREW REPORTED GALLEY EMERGENCY EXIT LIGHT INOP.  EWR MAINTENANCE REMOVED AND REPLACED NR 3 EMERGENCY LIGHT INVERTER.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO FLIGHT.
